# SDR AALA20120222016

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS PULLING THRU RIGHT TRANSITION PANEL BS 727E.  REMOVED FASTENER AND REAMED HOLE TO A .278 DIAMETER TO REMOVE DAMAGE.  ACCOMPLSIHED HFEC WITH NO CRACKS INDICATED.  INSTALLED NEW FASTENER PER EA B737-53-021980.
